USP Electronic Research Repository

Capacitated stochastic fractional transshipment problem

Javaid, S. and Gupta, Surendra (2008) Capacitated stochastic fractional transshipment problem. Journal of Commerce and Trade, 3 (1). pp. 84-93. ISSN 0973-4503

Full text not available from this repository.
Item Type: Journal Article
Subjects: T Technology > T Technology (General)
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Users 24 not found.
Date Deposited: 07 Feb 2008 13:18
Last Modified: 10 Jul 2012 19:55
URI: http://repository.usp.ac.fj/id/eprint/4368
UNSPECIFIED

Actions (login required)

View Item